# SDR 2016FA0000439

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N709LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11419
- Aircraft time: 391 hours
- Engine: Lyc IO360L2A
- Engine time: 391 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Leaking
- Location: Nr 1 Cylinder
- Part time: 391 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 50 HOUR OIL CHANGE AND INSPECTION, CYLINDER NR 1 FAILED DIFFERENTIAL CYLINDER LEAK CHECK, 57/80 PSI, LEAKING BY EXHAUST VALVE.
